# SDR DALA2018112966892

- Difficulty date: November 25, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 82,519 hours, 37,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 663, L/P 5005770) R3/EMERGENCY LIGHT AFT CARGO LIGHT AND OVERWING EMERGENCY LIGHT INOP. BATTERY IN REAR OF AIRCRAFT FOR DOOR R4 AND AFT CARGO FOUND BAD. PART NUMBER AD-2013-1A FOUND BATTERY PACK CHARGER FOR OVERWING EMERGENCY LIGHTS INOP WAITING PART AND CARGO DOOR OPS CHECK GOOD IAW B757-AMM 33-50. REPLACED BATTERY CHARGER ON RT SIDE JUST AFT OF PSU PANEL BETWEEN OVERWING EMERGENCY EXIT DOORS PER B757 AMM 33-51.
